Journal of Modern Dynamics (JMD)

New infinite families of pseudo-Anosov maps with vanishing Sah-Arnoux-Fathi invariant
Pages: 541 - 561, Volume 10, 2016

doi:10.3934/jmd.2016.10.541      Abstract        References        Full text (331.3K)           Related Articles

Hieu Trung Do - Department of Mathematics, Oregon State University, Corvallis, OR 97331, United States (email)
Thomas A. Schmidt - Department of Mathematics, Oregon State University, Corvallis, OR 97331, United States (email)

1 P. Arnoux, Échanges d'intervalles et flots sur les surfaces, in Ergodic Theory (Sem., Les Plans-sur-Bex, 1980), Monograph. Enseign. Math., 29, Univ. Genève, Geneva, 1981, 5-38.       
2 ________, Thèse de $3^e$ cycle, Université de Reims, 1981.
3 P. Arnoux, J. Bernat and X. Bressaud, Geometrical models for substitutions, Exp. Math., 20 (2011), 97-127.       
4 P. Arnoux and G. Rauzy, Représentation géométrique de suites de complexité $2n+1$, Bull. Soc. Math. France, 119 (1991), 199-215.       
5 P. Arnoux and T. A. Schmidt, Veech surfaces with non-periodic directions in the trace field, J. Mod. Dyn., 3 (2009), 611-629.       
6 P. Arnoux and J.-C. Yoccoz, Construction de difféomorphismes pseudo-Anosov, C. R. Acad. Sci. Paris Sér. I Math., 292 (1981), 75-78.       
7 J. Birman, P. Brinkmann and K. Kawamuro, Polynomial invariants of pseudo-Anosov maps, J. Topol. Anal., 4 (2012), 13-47.       
8 C. Boissy, Classification of Rauzy classes in the moduli space of abelian and quadratic differentials, Discrete Contin. Dyn. Syst., 32 (2012), 3433-3457.       
9 M. Boshernitzan, Subgroup of interval exchanges generated by torsion elements and rotations, Proc. Amer. Math. Soc., 144 (2016), 2565-2573.       
10 K. Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc., 17 (2004), 871-908.       
11 K. Calta and T. A. Schmidt, Infinitely many lattice surfaces with special pseudo-Anosov maps, J. Mod. Dyn., 7 (2013), 239-254.       
12 K. Calta and J. Smillie, Algebraically periodic translation surfaces, J. Mod. Dyn., 2 (2008), 209-248.       
13 B. Farb and D. Margalit, A Primer on Mapping Class Groups, Princeton Mathematical Series, 49, Princeton University Press, Princeton, NJ, 2012.       
14 D. Fried, Growth rate of surface homeomorphisms and flow equivalence, Ergodic Theory and Dyn. Sys., 5 (1985), 539-563.       
15 J. Hubbard and H. Masur, Quadratic differentials and foliations, Acta Math., 142 (1979), 221-274.       
16 P. Hubert and E. Lanneau, Veech groups without parabolic elements, Duke Math. J., 133 (2006), 335-346.       
17 P. Hubert, E. Lanneau and M. Möller, The Arnoux-Yoccoz Teichmüller disc, Geom. Funct. Anal., 18 (2009), 1988-2016.       
18 M. Kontsevich and A. Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math., 153 (2003), 631-678.       
19 E. Lanneau, Infinite sequence of fixed point free pseudo-Anosov homeomorphisms on a family of genus two surfaces, in Dynamical Numbers - Interplay Between Dynamical Systems and Number Theory, Contemp. Math., 532, Amer. Math. Soc., Providence, RI, 2010, 231-242.       
20 E. Lanneau and J.-C. Thiffeault, On the minimum dilatation of pseudo-Anosov homeomorphisms on surfaces of small genus, Ann. Inst. Fourier (Grenoble), 61 (2011), 105-144.       
21 J. H. Lowenstein, G. Poggiaspalla and F. Vivaldi, Interval exchange transformations over algebraic number fields: The cubic Arnoux-Yoccoz model, Dyn. Syst., 22 (2007), 73-106.       
22 _______, Geometric representation of interval exchange maps over algebraic number fields, Nonlinearity, 21 (2008), 149-177.       
23 R. Kenyon and J. Smillie, Billiards in rational-angled triangles, Comment. Mathem. Helv., 75 (2000), 65-108.       
24 D. Margalit and S. Spallone, A homological recipe for pseudo-Anosovs, Math. Res. Lett., 14 (2007), 853-863.       
25 S. Marmi, P. Moussa and J.-C. Yoccoz, The cohomological equation for Roth-type interval exchange maps, J. Amer. Math. Soc., 18 (2005), 823-872.       
26 C. T. McMullen, Teichmüller geodesics of infinite complexity, Acta Math., 191 (2003), 191-223.       
27 ______, Cascades in the dynamics of measured foliations, Ann. Sci. Éc. Norm. Supér. (4), 48 (2015), 1-39.       
28 G. Rauzy, Échanges d'intervalles et transformations induites, Acta Arith., 34 (1979), 315-328.       
29 D. Rosen and C. Towse, Continued fraction representations of units associated with certain Hecke groups, Arch. Math. (Basel), 77 (2001), 294-302.       
30 B. Strenner, Lifts of pseudo-Anosov homeomorphisms of nonorientable surfaces have vanishing SAF invariant, preprint, arXiv:1604.05614.
31 W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. (N.S.), 19 (1988), 417-431.       
32 W. A. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2), 115 (1982), 201-242.       
33 ______, Teichmüller curves in modular space, Eisenstein series and an application to triangular billiards, Inv. Math., 97 (1989), 553-583.       
34 M. Viana, Ergodic theory of interval exchange maps, Rev. Mat. Complut., 19 (2006), 7-100.       
35 J.-C. Yoccoz, Continued fraction algorithms for interval exchange maps: An introduction, in Frontiers in Number Theory, Physics, and Geometry, I, Springer, Berlin, 2006, 401-435.       

Go to top